# SDR HNAA2019042400117

- Difficulty date: April 23, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 44,853 hours, 42,135 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

633     52-30  1942571  23APR19  AGS  ASSGN
      BAG DOOR 'OPEN' EICAS MESS.INDICATION ON TAKEOFF FRO
      M CLT.
                                                LARRYS
      HISTORY: .
      MEL   23APR19  15:49  AGS  C11320  52-3-2
            BAGGAGE DOOR WARNING / POSITION WARNING
